# SDR ASOA2019040435048

- Difficulty date: March 31, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N16561
- Make and model: Emb EMB-145LR
- Aircraft serial: 145610
- Aircraft time: 37,525 hours, 29,677 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 4147 CREW REPORTED BURNING SMELL AT SEAT 11D SIDEWALL AND AIR RETURNED BACK TO DEPARTURE.  OPEN
